# SDR P5CA9600005

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1336/1364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE CORROSION ON RIGHT WING UPPER SURFACE ABOVE WING FRONT SPAR BETWEEN STA WS 1336 AND 1364.  CORROSION REMOVED IAW SRM 51-10-01 AND FOUND WITHIN LIMITS OF SRM 53-10-01.
